# SDR ASAA2016121118994

- Difficulty date: December 11, 2016
- Submitted: December 12, 2016
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 12,294 hours, 4,036 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 56100025
- Part serial: 13200H3153
- Condition: Faulty
- Location: Cockpit
- Part time: 12,496 hours, 4,114 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FOLLOW-UP TO RECENT HISTORY OF L2 WINDOW OVERHEAT REPORTS. GROUNDED - YES. REMOVED L2 WINDOW PER AMM 56-12-11-000-801. HEATER TAP CHECK FOR A H15, REF WDM 30-41-12. INSTALLED NEW L2 WINDOW PER AMM 56-12-11-400-801. RIG AND OPS CHECK GOOD.
